# SDR REXA2021082500606

- Difficulty date: August 7, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE CORRODED AT FASTENER HOLES. - "REMOVED UNSERVICEABLE PAX DOOR SILL ANGLE AND INSTALLED SERVICEABLE SILL ANGLE IAW CRJ 900 SRM'S 51-41-02-001-001-A01, 57-42-06-001-001-A01REMOVED AND INSTALLED GROUND STUD AND PAX DOOR SILL ANGLE IAW CRJ 900 AMM AND SRM 51-41-02-001-001-A01 51-80-00-910-804-A01, 51-80-00-140-801-A01, 52-70-04-000-805-A02 AND 52-70-04-400-802-A02. WVAC EMP STAMP #792 MTC"
